# SDR HEEA086975

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 4,974 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Stud
- Condition: Loose
- Location: Thermoswitch
- Component: Thermoswitch
- Component part number: 214040805001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STUD SPINS IN HOUSING. REPLACED.
